# SDR DALA2019042762667

- Difficulty date: April 25, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y1292 LOC FR64 TO FR66 RH SIDE AT AFT GALLEY AREA (1 EA). REPLACED FLOOR BEAM -Y1292 LOC FR64 TO FR66 RH SIDE AT AFT GALLEY AREA AS PER SRM 51-72-11 AND DRAWING #10N01474 REV-A RELEASE DATE:8-18-16. MEASURE OF CORROSION ARE:L=2.300" W=0.230", D=0.061".
